MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P14; INTRAVASCULAR ADMINISTRATION SET
Model Number 515100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal¿ protector p14 leakage occured.The following information was provided by the initial reporter, translated from french to english: leakage of chemo product through the device.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary.No sample or photo received by our quality team for investigation.A device history review was performed for reported lot 2210110 no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Retained samples from the same lot were evaluated, no defects or issues observed.Functional testing was performed, liquid inside the syringe could move to the vial and back to the syringe without issue and no leaks were observed.Leakage testing is performed for all lots during manufacturing to ensure the quality of the membrane.Further testing was conducted and after properly reconnecting the vial and protector, no sign of leakage occurred.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR P14
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16653032
Report Number3003152976-2023-00110
Device Sequence Number6521636
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public00382905151002
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515100
Device Catalogue Number515100
Device Lot Number2210110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown